Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 51, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Nov 18, 2015, 7:45 AM CST for Clay County, Richland County, Illinois. It took effect at Nov 18, 2015, 10:38 AM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2015, 7:45 AM CST (13:45 UTC)
- In effect from
- Nov 18, 2015, 10:38 AM CST
- Expired
- Nov 22, 2015, 3:05 AM CST
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
369
WGUS43 KILX 181345
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
745 AM CST WED NOV 18 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
.Synopsis...The rain that has fallen over the last 3 days is causing
rises along the Little Wabash River near Clay City.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-190345-
/O.NEW.KILX.FL.W.0051.151118T1638Z-151120T0800Z/
/CLAI2.1.ER.151118T1638Z.151119T0600Z.151120T0200Z.NO/
745 AM CST WED NOV 18 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From this morning until late Thursday night.
* At 645 AM Wednesday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 19.0 feet by early tomorrow morning.The river will
fall below flood stage by tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 17.1 Wed 7 AM 18.9 17.0 15.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Auten11 follow-up statements
464
WGUS83 KILX 181711
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1111 AM CST WED NOV 18 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-190711-
/O.CON.KILX.FL.W.0051.000000T0000Z-151120T0800Z/
/CLAI2.1.ER.151118T1532Z.151119T0600Z.151120T0200Z.NO/
1111 AM CST WED NOV 18 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Thursday night.
* At 1045 AM Wednesday the stage was 18.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 18.2 Wed 11 AM 18.9 17.0 15.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$788
WGUS83 KILX 190137
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CST WED NOV 18 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-191537-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151120T0645Z/
/CLAI2.1.ER.151118T1532Z.151119T0600Z.151120T0045Z.NO/
737 PM CST WED NOV 18 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Thursday night.
* At 645 PM Wednesday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near its crest this evening and will fall
below flood stage tomorrow evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 19.0 Wed 7 PM 18.9 16.8 15.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Smith429
WGUS83 KILX 190845
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
245 AM CST THU NOV 19 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-192245-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151121T0619Z/
/CLAI2.1.ER.151118T1532Z.151119T1800Z.151121T0019Z.NO/
245 AM CST THU NOV 19 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late Friday night.
* At 145 AM Thursday the stage was 19.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 19.3 Thu 2 AM 18.9 16.9 13.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Auten094
WGUS83 KILX 191139
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
539 AM CST THU NOV 19 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-200139-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151120T1920Z/
/CLAI2.1.ER.151118T1532Z.151119T1800Z.151120T1320Z.NO/
539 AM CST THU NOV 19 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Friday afternoon.
* At 445 AM Thursday the stage was 19.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by this
afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 19.5 Thu 5 AM 18.2 15.0 12.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Auten876
WGUS83 KILX 191502
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CST THU NOV 19 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-200502-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151121T1800Z/
/CLAI2.1.ER.151118T1532Z.151120T0000Z.151121T1200Z.NO/
902 AM CST THU NOV 19 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Saturday afternoon.
* At 845 AM Thursday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by this
evening. The river will fall below flood stage Saturday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 19.6 Thu 9 AM 19.6 18.0 13.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$066
WGUS83 KILX 200238
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
838 PM CST THU NOV 19 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-201638-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151121T2100Z/
/CLAI2.1.ER.151118T1532Z.151120T0600Z.151121T1500Z.NO/
838 PM CST THU NOV 19 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Saturday afternoon.
* At 745 PM Thursday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river should remain fairly steady around 19.7
feet through tomorrow morning.The river will fall below flood
stage Saturday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 19.7 Thu 8 PM 19.7 18.4 14.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Smith078
WGUS83 KILX 201532
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
932 AM CST FRI NOV 20 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-210532-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151121T2145Z/
/CLAI2.1.ER.151118T1532Z.151120T0300Z.151121T1545Z.NO/
932 AM CST FRI NOV 20 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Saturday afternoon.
* At 845 AM Friday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 19.6 Fri 9 AM 18.5 14.2 10.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$302
WGUS83 KILX 210139
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
739 PM CST FRI NOV 20 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-211539-
/O.CON.KILX.FL.W.0051.000000T0000Z-151121T2145Z/
/CLAI2.1.ER.151118T1532Z.151120T0300Z.151121T1545Z.NO/
739 PM CST FRI NOV 20 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Saturday afternoon.
* At 645 PM Friday the stage was 19.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 19.4 Fri 7 PM 18.5 14.6 10.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Smith722
WGUS83 KILX 211645
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1045 AM CST SAT NOV 21 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-220600-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151122T0600Z/
/CLAI2.1.ER.151118T1532Z.151120T0300Z.151122T0000Z.NO/
1045 AM CST SAT NOV 21 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late tonight.
* At 945 AM Saturday the stage was 19.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.1 Sat 10 AM 16.1 12.4 10.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$973
WGUS83 KILX 220304
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CST SAT NOV 21 2015
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-220957-
/O.EXT.KILX.FL.W.0051.000000T0000Z-151122T0957Z/
/CLAI2.1.ER.151118T1532Z.151120T0300Z.151122T0357Z.NO/
904 PM CST SAT NOV 21 2015
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until early Sunday morning.
* At 845 PM Saturday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Sunday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.5 Sat 9 PM 16.1 12.4 10.6
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Smith566
WGUS83 KILX 220905
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
305 AM CST SUN NOV 22 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-220935-
/O.CAN.KILX.FL.W.0051.000000T0000Z-151122T0957Z/
/CLAI2.1.ER.151118T1532Z.151120T0300Z.151122T0652Z.NO/
305 AM CST SUN NOV 22 2015
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 245 AM Sunday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 1252 AM Sunday.
* Forecast...The river will continue to fall to 12.4 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 17.7 Sun 3 AM 12.4 10.6 9.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
ShimonWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 18, 5:42 AM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Nov 18, 5:42 AM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION National Weather Service Lincoln IL 542 AM CST WED NOV 18 2015 .SHORT TERM...(Today) ISSUED AT 229 AM CST WED NOV 18 2015 Strong low pressure area will continue to lift northward today and reach northern MN by late this afternoon. Pcpn associated with this system over the CWA will continue moving north while the whole area of pcpn slowly moves east through the morning. This will keep some moderate rain and isolated thunderstorms moving across eastern IL this morning. Flood Watch still continues until 6am but have trimmed off quite a few counties and just left the eastern and southeastern counties in the watch til 6am. Watch will be allowed to expire at 6am and based on radar trends, thinking is most of the heaviest pcpn will be east of the area by 6am. With center of low pressure area being a 989mb low, pressure gradient is very tight, so expecting very gusty winds today, with gusts to around 40 mph possible from late this morning into the afternoon. Winds will decrease late afternoon and into the evening. Gusty southeast, becoming south/southwest winds will allow temps to climb back to the lower 60s in the east and mid to upper 50s in the west. Given current conditions of warm temps...pcpn...and thick cloud cover, forecasted high temps not far from current temps. So steady temps in some areas will be common. .LONG TERM...(Tonight through Tuesday) ISSUED AT 229 AM CST WED NOV 18 2015 Now that we are getting this rain system out of the way, focus shifts to some wintry precipitation potential for late in the week. Upper air pattern will be transitioning to a broad trough that covers most of the CONUS. Initial surge of cold air coming down from Canada will glance by Illinois to the north on Thursday, but a more prominent surge will drop southward on Friday. A fast moving shortwave accompanying it will bring a period of precipitation to the Midwest late in the week. The models have been settling on this scenario the last few runs, but the exact placement and track has been shifting some during the process. The latest ECMWF model has slowed the cold air surge by about 6 hours, with its soundings favoring more of a rain or rain/snow mix scenario Friday night before changing to snow. The GFS continues with its faster surge of colder air, favoring a quick changeover from rain to snow Friday evening, although it also is much faster and weaker with the precipitation and concentrates it all Friday night. The tail end of the NAM appears too slow which keeps everything to our west until Saturday, and the Canadian model is fairly close to the ECMWF solution. Leaned more toward the ECMWF/Canadian consensus and continued to focus the higher PoP's across the northwest third of the forecast area Friday night, with a general diminishing trend from west to east on Saturday. Ground temperatures will hamper accumulations in most areas aside from a light dusting, with the better chances of seeing accumulation across the extreme northern CWA. The cold surge will result in highs only in the 30s across most of the forecast area this weekend. However, the trough will shift east quickly and transition the upper flow into more of a zonal configuration early next week, allowing for moderating temperatures. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) ISSUED AT 542 AM CST WED NOV 18 2015 The last bit of showers is moving through the area and will effect BMI and CMI for about 1-2 hrs this morning with some scattered showers and gusty winds up to 35-37kts. Once this moves through, all TAF sites will have diminished winds and mid level cigs for about 2hrs. Then the windy conditions will return with gusts of 35 to 40 kts possible and MVFR cigs around 2.5kft and VCSH. These conditions will last into the afternoon. By late afternoon, any showers will have ended and the southerly winds will diminish somewhat...though still gusting up to 25 to 30kts. MVFR cigs around 2.5 will also continue late afternoon into early evening. Then models show clouds trying to scatter out during the early evening time frame. Southwest winds will diminish as well, though gusts will still be 20 to 25kts. Skies should also clear out as the strong system will move well north of the area and clouds should follow. && .ILX Watches/Warnings/Advisories... Flood Watch until 6 AM CST early this morning for ILZ056-062-063- 066>068-071>073. && SHORT TERM...Auten LONG TERM...Geelhart AVIATION...Auten
Hazardous weather outlook, Nov 18, 5:00 AM CST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 500 AM CST WED NOV 18 2015 ILZ027>031-036>038-040>055-057-061-191200- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD- 500 AM CST WED NOV 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SHOWERS WILL CONTINUE ACROSS THE AREA EARLY THIS MORNING...BUT BECOME SCATTERED BY LATE MORNING AND THROUGH THE AFTERNOON. 3 DAY RAINFALL TOTALS WILL LIKELY RANGE FROM 2.5 TO 3 INCHES BY THE TIME THE RAIN ENDS. VERY WINDY CONDITIONS ARE EXPECTED TODAY AS SOUTHERLY WINDS GUST UP TO AROUND 40 MPH THIS MORNING AND AFTERNOON. TRAVEL WILL BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT OBJECTS WILL ALSO BE BLOWN ABOUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING A POSSIBLE MIX OF RAIN AND LIGHT SNOW TO THE AREA FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ056-062-063-066>068-071>073-191200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- RICHLAND- 500 AM CST WED NOV 18 2015 ...FLOOD WATCH IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SHOWERS WILL CONTINUE ACROSS THE AREA THIS MORNING...BUT BECOME SCATTERED BY THIS AFTERNOON. 3 DAY RAINFALL TOTALS WILL LIKELY RANGE FROM 2.5 TO 3 INCHES BY THE TIME IT ENDS. GIVEN THE EXTENDED DURATION OF THE RAINFALL...THE MAIN THREATS FOR FLOODING WILL BE IN NORMALLY FLOOD PRONE AREAS...ALONG WITH PONDING OF WATER ON AREA ROADS. THIS WILL BE ESPECIALLY LIKELY WHERE FALLEN LEAVES HAVE CLOGGED STORM DRAINS. VERY WINDY CONDITIONS ARE EXPECTED TODAY AS SOUTHERLY WINDS GUST UP TO AROUND 35 MPH THIS MORNING AND AFTERNOON. TRAVEL WILL BE DIFFICULT...ESPECIALLY IN HIGH PROFILE VEHICLES. LIGHT WEIGHT OBJECTS WILL ALSO BE BLOWN ABOUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING A POSSIBLE MIX OF RAIN AND LIGHT SNOW TO THE AREA FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. AUTEN
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.